# SDR SWAA2021072807413

- Difficulty date: August 10, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPMT. BILGE SUPPORT CLIP CRACKED AT S-27R AND STA 500 MKD DOT 60-022 / REMOVED AND REPLACED SUPPORT CLIP AT FWD CARGO STA 500 S-27R AS REF B737-700 SRM 51-40-02-0G-0
